# SDR USAA950660

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48159
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Condition: Cracked
- Location: Bs 996
- Part time: 32,966 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3 CHECK INSPECTION, FOUND .25 INCH CRACK TOP C/L ANGLE ABOVE AFT PAX ENTRY DOOR ON FWD SIDE OF PRESSURE DOME, STA 996.  INSTALLED ANGLE AND DOUBLER REPAIR PER SRM 53-01, FIGURE 2.  (X)
